On the nilpotent elements of semigroups
Colloquium Mathematicum, Tome 25 (1972) no. 2, pp. 211-224
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_25_2_211_224,
author = {C. S. Hoo and K. P. Shum},
title = {On the nilpotent elements of semigroups},
journal = {Colloquium Mathematicum},
pages = {211--224},
year = {1972},
volume = {25},
number = {2},
doi = {10.4064/cm-25-2-211-224},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-25-2-211-224/}
}
C. S. Hoo; K. P. Shum. On the nilpotent elements of semigroups. Colloquium Mathematicum, Tome 25 (1972) no. 2, pp. 211-224. doi: 10.4064/cm-25-2-211-224
Cité par Sources :